Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 652465, 23 pages.

Solutions for p -Laplacian Dynamic Delay Differential Equations on Time Scales

Hua Su, Lishan Liu, and Xinjun Wang

Full-text: Open access

Abstract

Let T be a time scale. We study the existence of positive solutions for the nonlinear four-point singular boundary value problem with p -Laplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed-point index theory, the existence of positive solution and many positive solutions for nonlinear four-point singular boundary value problem with p -Laplacian operator is obtained.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 652465, 23 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180274

Digital Object Identifier
doi:10.1155/2012/652465

Mathematical Reviews number (MathSciNet)
MR2923346

Zentralblatt MATH identifier
1244.34112

Citation

Su, Hua; Liu, Lishan; Wang, Xinjun. Solutions for $p$ -Laplacian Dynamic Delay Differential Equations on Time Scales. J. Appl. Math. 2012, Special Issue (2012), Article ID 652465, 23 pages. doi:10.1155/2012/652465. https://projecteuclid.org/euclid.jam/1357180274


Export citation

References

  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Re-sults in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
  • G. B. Gustafson and K. Schmitt, “Nonzero solutions of boundary value problems for second order or-dinary and delay-differential equations,” Journal of Differential Equations, vol. 12, pp. 129–147, 1972.
  • L. H. Erbe and Q. Kong, “Boundary value problems for singular second-order functional-differential equations,” Journal of Computational and Applied Mathematics, vol. 53, no. 3, pp. 377–388, 1994.
  • D. R. Anderson, “Solutions to second-order three-point problems on time scales,” Journal of Difference Equations and Applications, vol. 8, no. 8, pp. 673–688, 2002.
  • E. R. Kaufmann, “Positive solutions of a three-point boundary-value problem on a time scale,” Electro-nic Journal of Differential Equations, vol. 82, 11 pages, 2003.
  • F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value pro-blems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002.
  • H. R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on timescales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004.
  • H. Su, Z. Wei, and B. Wang, “The existence of positive solutions for a nonlinear four-point singular boundary value problem with a $p$-Laplacian operator,” Nonlinear Analysis, vol. 66, no. 10, pp. 2204–2214, 2007.
  • J. W. Lee and D. O'Regan, “Existence results for differential delay equations-I,” Journal of Differential Equations, vol. 102, no. 2, pp. 342–359, 1993.
  • H. Su, B. Wang, Z. Wei, and X. Zhang, “Positive solutions of four-point boundary value problems for higher-order $p$-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 836–851, 2007.
  • H. Su, “Positive solutions for $n$-order $m$-point $p$-Laplacian operator singular boundary value pro-blems,” Applied Mathematics and Computation, vol. 199, no. 1, pp. 122–132, 2008.
  • H. Su, B. Wang, and Z. Wei, “Positive solutions of four-point boundary-value problems for four-order $p$-Laplacian dynamic equations on time scales,” Electronic Journal of Differential Equations, 13 pages, 2006.
  • R. I. Avery and D. R. Anderson, “Existence of three positive solutions to a second-order boundary value problem on a measure chain,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 65–73, 2002.
  • Y. Wang, W. Zhao, and W. Ge, “Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional $p$-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 641–654, 2007.
  • Y.-H. Lee and I. Sim, “Global bifurcation phenomena for singular one-dimensional $p$-Laplacian,” Jour-nal of Differential Equations, vol. 229, no. 1, pp. 229–256, 2006.
  • H. Su, Z. Wei, and F. Xu, “The existence of positive solutions for nonlinear singular boundary value system with $p$-Laplacian,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 826–836, 2006.
  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Sandiego, Calif, USA, 1988.
  • D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.
  • V. Lakshmikantham, S. Sivasundaram, and B. Kaymakcalan, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and its Applications, Kluwer Academic Publishers Group, Boston, Mass, USA, 1996.
  • Bohner M. and Peterson A., Advances in Dynamic Equations on Time Scales, Birkhäuser Boston Inc., Boston, Mass, USA, 2003.